# SDR P5CA2020031000076

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,168 hours, 21,786 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rotor
- Part number: 854652
- Part serial: R167C
- Condition: Defective
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EEC C1 - STATUS MESSAGE AFTER START.( FOUND MESSAGE OF PMA POWER ON RIGHT PIMU, MESSAGE CLEARED. RAN ENGINE TO VERIFIED RIGHT ENGINE EEC C1 RETURNS. TRANSFERRED TO DMI 125533 IAW POLAR MEL 73-21-01-05, 300 HOURS TIME DUE 10 APR 2020.  REF LOG PAGE 1174247 - M1: T/S PER FIM 73-21 FT 878 BLOCK 1, RIGHT PIMU DISPLAYED 353-29A PMA POWER AND 353-29B PMA POWER. FOUND RIGHT STATOR / ROTOR AT FAULT. REMOVED AND REPLACED THE RIGHT ENGINE PMA STATOR AND ROTOR GENERATOR AC IAW B767 AMM 73-21-08. PERFORMED ENGINE RUN IAW B767 AMM 71-00-00. ALL OPS CHECK GOOD AT THIS TIME AND NO FAULTS. THIS CLEARS MDDR 125533. REF LOG PAGE 1174248 FOR STATOR PART INFO. STATOR P/N OFF: 87006-9, S/N OFF: HTL1487. )
